MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DIGITALDIAGNOST C50; SYSTEM, X-RAY, STATIONARY

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DIGITALDIAGNOST C50; SYSTEM, X-RAY, STATIONARY
Model Number DIGITALDIAGNOST C50 WIN10
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the complete of the investigation.Internal cross reference: complaint pr# (b)(4).
 
Event or Problem Description
The issue reported was the cable hose holder came loose and hose dropped.There's no allegation of death or serious injury.However, it is uncertain whether this event is likely to recur and cause a serious injury.Therefore, based on the available information, this issue has been determined to be a reportable event.
 
Additional Manufacturer Narrative
Issue description: the customer reported that the cable hose holder from cs rail has dropped.Investigation findings: -the holder¿s nut and screw are intentionally designed without fastening, allowing the screw to rotate freely left and right.This enables the cable hose holder to swivel back and forth, reducing torque forces on the cable hose caused by cs movement.Correspondingly, the connecting rod (screw) rotates within the cable clamp pulley nut.-since the cs has a limited range of motion, the screw¿s rotation in one direction is constrained, and it reverses when the cs returns.However, due to repeated movement, the screw and nut threads may gradually wear out.Over time, this wear worsens, leading to a loose fit between the screw and nut.Eventually, the connecting rod (an m8 externally threaded screw) may disengage from the cable clamp pulley nut (with an m8 internal thread) and fall.-this thread wear issue will only result in the connecting rod detaching¿it will not damage the cable hose, nor is there any foreseeable risk of internal wire exposure.Since the holder serves solely as a hanging device, this issue does not affect system functionality, and the system remains fully operational.Design evaluation: material selection: the screw (low-carbon steel) and nut (stainless steel) are known for their high hardness, rigidity, and wear resistance, which benefits in minimizing the probability of threads wore.Additionally, these materials are commonly used for screw and nut.Reliability testing: the cable hose holders are secured to the auxiliary rails of both longitudinal and lateral rail systems.Reliability testing for longitudinal and lateral movements has been successfully completed, with all results meeting specifications.The design fulfills the durability requirement for 10 years of operation.Root cause analysis: -during normal operation, as the cs moved, the threaded connection rod rotated back and forth within the cable clamp pulley nut.This repeated movement caused severe wear on the nut threads.Resolution: -the cable corrugated support has been replaced.Testing and verification were performed on the equipment, and the results were documented in the test and verification report.The device has been restored to full functionality.Confirmation: -based on the available information and the conducted testing, the cause of the reported issue was identified as wear and tear.The customer has confirmed the problem, which directly resulted in the corrugated hose hanger becoming detached and falling.Final reportability assessment: -the reporting decision was re-evaluated based on the updated risk assessment.The system did not cause or contribute to a death or serious injury.The reported malfunction would not be likely to cause or contribute to a death or serious injury if this were to recur.Therefore, this issue has been determined not to be a reportable event.

Brand Name
DIGITALDIAGNOST C50
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
miley xu
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502-4
CH   215024
MDR Report Key21343683
Report Number3009529630-2025-000003
Device Sequence Number9003382
Product Code KPR
UDI-Device Identifier00884838095199
UDI-Public(01)00884838095199
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K163410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST C50 WIN10
Device Catalogue Number712204
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date06/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown